# SDR NWAA084109865

- Difficulty date: August 31, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 40,433 hours, 67,650 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AS THE ACFT DEPARTED MSP THE FLIGHT ATTENDANT REPORTED A BURNING SMELL THROUGHOUT THE CABIN.  NO MENTION OF COM COMPLIANCE BUT THE FLIGHT CREW DID DECLARE A YELLOW EMERGENCY AND RETURNED TO AN UNEVENTFUL LANDING BACK AT MSP.  PASSENGERS DEPLANED NORMALLY THROUGH THE JET BRIDGE AT THE GATE.  MX PERFORMED MINIMUM WORK SCOPE FOR SMOKE IN THE CABIN AND FOUND THE NR 2 AUTO-TEMP CONTROL WAS FAULTING.  TEMP CONTROLLER AND BOTH WATER SEPARATORS WERE REPLACED.  SYSTEM WAS LEAK CHECKED.
